# SDR VNAA2010041600007

- Difficulty date: April 11, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 14,280 hours, 14,981 cycles
- Engine: Ge CF343B1
- Engine time: 14,590 hours, 15,259 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LEFT ENGINE OIL PRESSURE WARNING IN FLIGHT EN ROUTE FROM CLT TO CAK.  AIRCRAFT LANDED IN CAK WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LEFT ENGINE’S CARBON SEALS FOR THE INTEGRATED DRIVE GENERATOR (IDG), AIR TURBINE STARTER (ATS) AND ENGINE DRIVEN PUMP (EDP).  CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.
